MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 EXTRACTION ROD; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY FRANCE SAS - 3003895575 EXTRACTION ROD; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number MDE001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that stem removal tool threads are stripped and cold welded to the slap hammer.

Brand Name
EXTRACTION ROD
Common Device Name
EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7947675
Report Number1818910-2018-71803
Device Sequence Number2255588
Product Code HWB
UDI-Device Identifier10603295262886
UDI-Public10603295262886
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDE001
Device Lot Number5233262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1